# SDR SWAA2019052232939

- Difficulty date: May 9, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 70,387 hours, 41,377 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22817
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB OUTER SKIN CRACKED INDICATION AT STR. 23R INNER MOST FASTENERS ADJACENT TO CENTER PLUG.  REPAIRED AFT PRESSURE BULKHEAD IAW EA.
